# SDR SWIA2024101400010

- Difficulty date: October 10, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N605UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000802
- Aircraft time: 11,362 hours, 7,457 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Warning Message
- Location: Main
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DOOR PAX AFT OPEN (L2 DOOR) WARNING CLIMBING THROUGH 6000FT. RAN QRH. FA SAID INDICATION LOOKS NORMAL. WARNING MESSAGE STAYS ON THE WHOLE FLIGHT TILL RIGHT BEFORE WE LAND BACK TO KDTW.C: MEL 52-70-0CAT C EXP 10-21-24MTC ACTION COMPLIED WITH.  OK TO CARRY FORWARD(FLIGHT 4754 - FILED CLOSED DEFERED DOOR POSITION INDICATION ON EICAS MFD PER ERJ 175 MEL 52-70-0. MX ACTIONS COMPLIED WITH, INSPECTED DOOR IS SECURE. AND PLACARDS INSTALLED. VERIFIED FROM CREW PRESSURIZATION REMAINED NORMAL. NO OTHER ACTION REQUIRED AT THIS TIME. OCT 13, 2024  STATION: TUS -- PERFORMED OPERATIONAL CHECK OF THE DOOR PAX AFT WARNING IAW ERJ 175 AMM 52-72-21, AFT PAX DOOR SHOWED THE CORRECT INDICATORS ON THE MFD WHEN THE AFT PAX DOOR WAS FULLY OPEN(RED)/CLOSED(GREEN) , OPS CHECK GOOD AT THIS TIME, MEL CLEARED AND PLACARD REMOVED. SEE CP 28983578 FOR T/S AND MX ACTIONS FOR LAST RECORDED SENSOR WRITE-UP AND FIX. SMOD APPROVED SIGNING IT OFF VIA TELEPHONE.
